# SDR QXEA200602144

- Difficulty date: June 12, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX:  AFT BAGGAGE DOOR EXTERIOR SURFACE HAS TWO AREAS OF NICKS ON SKIN CENTER AND AFT SECTION. MAINTENANCE REPAIRED IAW RE 8/4-52-272, EA 6-52-463 AND NDTM PART 6, 51-00-01.
